RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1973, Volume 29, Pages 147–163 (Mi mmo288)  

This article is cited in 2 scientific papers (total in 2 papers)

Wreath products of abelian groups

L. A. Kalužnin, V. I. Suščanskiĭ


Full text: PDF file (2119 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.443
MSC: 20K25
Received: 22.03.1972

Citation: L. A. Kalužnin, V. I. Suščanskiǐ, “Wreath products of abelian groups”, Tr. Mosk. Mat. Obs., 29, MSU, M., 1973, 147–163

Citation in format AMSBIB
\Bibitem{KalSus73}
\by L.~A.~Kalu{\v z}nin, V.~I.~Su{\v s}{\v{c}}anski{\v\i}
\paper Wreath products of abelian groups
\serial Tr. Mosk. Mat. Obs.
\yr 1973
\vol 29
\pages 147--163
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409685}
\zmath{https://zbmath.org/?q=an:0284.20040}


Linking options:
  • http://mi.mathnet.ru/eng/mmo288
  • http://mi.mathnet.ru/eng/mmo/v29/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Suschanskii, “Spleteniya i periodicheskie faktorizuemye gruppy”, Matem. sb., 180:8 (1989), 1073–1091  mathnet  mathscinet  zmath; V. I. Sushchanskii, “Wreath products and periodic factorable groups”, Math. USSR-Sb., 67:2 (1990), 535–553  crossref  isi
    2. Beata Bajorska, Vitaliy Sushchansky, “On a factorization of an iterated wreath product of permutation groups”, Algebra Discrete Math., 18:1 (2014), 14–26  mathnet  mathscinet
  • Number of views:
    This page:51
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017